# SDR CA000516023

- Difficulty date: May 8, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 8,474 hours
- Engine: Pwa PT6A28
- System (JASC): 2120 · Air Distribution System
- Part: Tube
- Part number: 8124402
- Condition: Disconnected
- Location: Fwd Prt Of Tube
- Part time: 85,000 hours, 86,000 cycles
- Component: Air Distribution
- Stage of operation: CR
- How discovered: V
- Nature of condition: W
- Precautionary procedure: G, B

## Discrepancy

(CAN) AIRCRAFT MADE AN IN-FLIGHT RAPID DECOMPRESSION.  THE FORWARD PART OF THE  FRESH AIR DISTRIBUTION TUBE WAS FOUND TO BE DISCONNECTED.  THE CLAMPS WERE REMOVED,  INSPECTED, REINSTALLED, AND LOC WIRED TO PREVENT SLIPPAGE.  THE SUBMITTER STATES THAT ALTHOUGH LOCKWIRING THE CLAMPS IS NOT IN THE MAINTENANCE MANUAL, LOCKWIRING GIVES BETTER SECURITY.
